Facebook Twitter Instagram YouTube

Convective and absolute instabilities of fluid flows in finite geometry

TitleConvective and absolute instabilities of fluid flows in finite geometry
Publication TypeJournal Article
Year of Publication1998
AuthorsTobias, SM, Proctor, MRE, Knobloch, E
JournalPhysica D: Nonlinear Phenomena
Volume113
Issue1
Pagination43 - 72
Date PublishedJan-02-1998
ISSN01672789
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0167278997001413
DOI10.1016/S0167-2789(97)00141-3
Short TitlePhysica D: Nonlinear Phenomena

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.